# SDR UPS99829063

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1036
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 1036 RBL 24, THE SEAT TRACK HAS HEAVY CORROSION, ALSO AT STA 990.  REMOVED AND REPLACED SEAT TRACK FROM STA 990 TO 1050 IAW SRM 53-2-3 FIG 8A.
